# SDR ASAA0956375

- Difficulty date: August 4, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 9,727 hours, 2,792 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 90202001
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU DET INOP LIGHT ILLUMINATED INFLIGHT APU WAS OFF.  DUPLICATED DEFECT FIRE DETECTION MODULE FAULTED APU TAILPIPE LOOP REPLACED IAW MM 26 15 01, GROUND VERIFICATION TESTS PASS.
